![]() |
|||||||||||||||
![]() |
Buscar | Enviar | Ayuda | Servicio de Bibliotecas | Sobre el DDD | Català English Español |
Página principal > Artículos > Artículos publicados > Nondegenerate linearizable centres of complex planar quadratic and symmetric cubic systems in C2 |
Fecha: | 2001 |
Resumen: | In this paper we consider complex differential systems in the plane, which are linearizable in the neighborhood of a nondegenerate centre. We find necessary and sufficient conditions for linearizability for the class of complex quadratic systems and for the class of complex cubic systems symmetric with respect to a centre. The sufficiency of these conditions is shown by exhibiting explicitly a linearizing change of coordinates, either of Darboux type or a generalization of it. |
Derechos: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Lengua: | Anglès |
Documento: | Article ; recerca ; Versió publicada |
Publicado en: | Publicacions matemàtiques, V. 45 N. 1 (2001) , p. 95-123, ISSN 2014-4350 |
29 p, 233.7 KB |
El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación